# SDR AWXA200200318

- Difficulty date: April 7, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 64,231 hours, 25,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH LIGHT (BULLNOSE) BETWEEN SEAT ROWS 7 AND 8 LT ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK CHARGER AT STA 375 REF MM 33-51-07, OPERATIONAL CHECK WAS GOOD.
